# SDR SWAA2022050489881

- Difficulty date: March 30, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 66,803 hours, 39,311 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 15L LOCATED BETWEEN BS294.5 TO BS303.9 AT PASSENGER CABIN 2022-165275 / [01] TOOL USED: ULTRASONIC EQUIPMENT P/N: 45MG; S/N: 130060401; DUE DATE: 22-APR-22.;[02] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC500D; S/N: N500X12101V022240; CAL DUE DATE:27-JAN-23;[03] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[04] PERFORMED PERMANENT REPAIR STRINGER 15L BETWEEN BS294.5 TO BS303.9 AT PASSENGER CABIN IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. MATERIAL USED: STRINGER SECTION ALUMINUM SHEET P/N 7075T0-0.056? P.O. 2021 127971; CHANNEL (1 E/A) AND ANGLES (2 E/A) ALUMINUM SHEET P/N 7075T0-0.063? P.O. 2021 158110.  SEE INDIVIDUAL SIGN OFFS BELOW.;[05] COMPLETE TASK CERTIFIED RII
